# SDR IXXA06SMN270S

- Difficulty date: July 28, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND D-PIT BELLY DOOR LOWER AFT CORNER HAS A NON STANDARD REPAIR IAW SB 53-078.  REMOVED EXISTING SKIN WITH NON STANDARD REPAIR.  FABRICATED NEW SKIN.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN IAW DOUGLAS DRAWING NUMBER 5779936, DC-8 SRM 53-4-1 FIG 17A (SHEET 2), DC-8 SRM 51-1-21, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1, DC-8 SRM 53-4-1 FIG 17A (SHEET 2), DC-8 SRM 53-1-0 PAGE 1, DC-8 SRM 51-1-21, DC-8 SRM 51-1-8B, AND DC-8 SRM 51-1-11.
